# SDR P2EA310

- Difficulty date: October 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE FUSELAGE SKIN AT LT SECTION 41 BS219 WL214 WITCH CRACK L=0.750 W=0.001.  REPAIRED THE FUSELAGE SKIN AT LT SECTION 41 BS219 WL214 IAW BOEING FAX COO-SJO-00-01172H DATED OCT 12, 2000 AND COOPESA EO COO-353-621-00 DATED OCT 13, 2000 DOCUMENTED BY FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER B.R.FRANKS DESIGNATION NUMBER DERY 635184NM DATED OCT 17, 2000
